Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Got hit on knee. Getting sharp pain with bump on knee cap. Any cure?

hi im 18 and about a month ago i was playing football and got pushed into a concret wall and hit my knee . i now ocasionaly have a sharp pain in my knee along with slight problems having full range of motion in my knee. i also have a small bump on my knee cap that i can move around while feeling a small bb like ball moving around inside that bump. what could this mean? should i go get it looked at?
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The lump you feel around the joint could be a unresolved haematoma.It could have formed after a tear in a ligament in the joint.

Do get a MRI scan to confirm the fact and to plan a management.

Meanwhile do apply Crepe bandage over the joint and prevent undue stretching.

Wish you good health.
Answered: Thu, 24 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor